# SDR YENA2024070100929

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 28,038 hours, 19,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Broken
- Location: Prsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2468, CHS-BOS. (AIRCRAFT DIVERTED TO JFK). 'BLEED 2 FAIL AT 3000 FEET RESET WORKED THEN CAME BACK; FOUND PRSOV SENSE LINE TO BE BROKEN REMOVED AND REPLACED PRSOV SENSE LINE REF AMM 36-11-03. OPS CHECK OK. ENG #2 BLEED SUPPLY OK.'
